| Model Number |
11448964 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd alaris¿ secondary set there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: material #:11448964; batch #:22113086.It was reported by the customer that the tubing snapped and completely broke from bottom of drip chamber.Customer: mat# al11448964, lot# (10) 22113086, details of complaint (reported issue): concern description: spiked iv med using the secondary line tubing and the tubing snapped and completely broke from bottom of drip chamber.
Additional Manufacturer Narrative
Investigation summary no photo or sample was received for the customer's complaint of separation leak.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 11448964 lot number 22113086 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11nov2022.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.